MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX15 OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX15 OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX15RW30
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: distributor.G4: 510(k) no.: k130520.The actual device was not available; therefore, the actual device will not be returned for evaluation.No anomaly was found in the manufacturing record and the shipping inspection record.No similar complaint was received regarding the involved product code and lot.Based on the investigation results, no anomaly was found in the manufacturing records.Since the actual device could not be confirmed, it was not possible to clarify the cause of the occurrence.Relevant instructions for use (ifu) reference: the ifu (capiox fx15) of ashitaka factory has the following warnings and caution regarding air mixing: "pressure in the blood phase should always be higher than that in the gas phase to prevent gaseous emboli entering the blood phase." "the gas flow rate should not exceed 15l/min.Excessive gas flow rate will bring about pressure increase in the gas phase, allowing gaseous emboli to enter the blood phase." terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical corporation received the reported information.The patient had central cannulation.The surgery proceeded normally; however, after 75 minutes with the pump, blood foam appeared inside the oxygenator.Due to the pressure, the quick-filling tubbing popped out quickly, resulting in blood loss.Assisted venous drainage was not required.The oxygenator was replaced, which added approximately five minutes to the procedure.The procedure outcome was not reported.The patient was not harmed.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide corrections to sections b3 and g3.31-oct-2025 was inadvertently input in section b3 on the initial mdr; however, 30-oct-2025 is the correct date.30-oct-2025 was inadvertently input in section g3 on the initial mdr; however, 31-oct-2025 is the correct date.

Brand Name
CAPIOX FX15 OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key23646830
Report Number9681834-2025-00222
Device Sequence Number4823260
Product Code DTZ
UDI-Device Identifier04987350701169
UDI-Public(01)04987350701169(17)270930(10)241010
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX15RW30
Device Catalogue NumberCX*FX15RW30
Device Lot Number241010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 YR
Patient SexUnknown